Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had spotting. Took clomid. When will I ovulate?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
I was spotting from may 7th to XXXXXXX 3rd. Previosly took clomid for 4 cycles before May and skiped my may cycle for a break i then took the clomid again this month on the 26th of may my question is when should i ovulate this time
Posted Tue, 9 Jul 2013 in General Health
Answered by Dr. S Patra 18 days later

Thanks for writing to us.

First of all, you need to undergo some basic investigations to rule out possible causes of irregular spotting for long time like hormonal imbalance, ovarian cyst, uterine polyp, mental stress, vaginal/ pelvic infection, over weight, effect of certain medications etc.

It is wise to consult with your gynecologist to get examined once through some tests like pelvic ultrasound scan, thyroid profile, blood sugar, complete hormone assay (including D-21 progesterone), endometrial tissue biopsy following D & C etc. Most of the cases are treated with progesterone supplement and other supportive medication.

Clomid is an ovulation induction drug and used to treat ovulatory dysfunction & PCOS (particularly women with pregnancy failure in absence of other reasons).

In general, ovulation occurs 14 days prior to next period due date in most regular cycle. But in case of irregular cycle, it may varies and serial ovarian follicular study in mid cycle may be required to figure out proper ovulation. Please consult with your gynecologist regarding this.

Take healthy diet with iron & folic acid supplements, avoid stress and maintain genital hygiene properly.

Hope, it helps for your information. If you have any other query, you can freely ask me.

Wish your good health and take care yourself.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor